Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 35, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Sep 12, 2012, 3:32 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2012, 3:32 AM EDT (07:32 UTC)
- Expired
- Sep 12, 2012, 2:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
964 WHUS72 KTAE 120732 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 332 AM EDT WED SEP 12 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR WATERS FROM APALACHICOLA TO DESTIN OUT 60 NAUTICAL MILES... .A SLIGHTLY ENHANCED PRESSURE DIFFERENCE COMBINED WITH RESIDUAL NOCTURNAL EASTERLY SURGE WINDS WILL CREATE A BRIEF PERIOD OF ADVISORY LEVEL WINDS ACROSS THE PANHANDLE AND ADJACENT OFFSHORE WATERS. WINDS WILL GRADUALLY SUBSIDE THROUGH THE DAY...AND SHOULD FALL TO CAUTIONARY LEVELS LATER THIS AFTERNOON. GMZ750-770-121800- /O.NEW.KTAE.SC.Y.0035.120912T0732Z-120912T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 332 AM EDT WED SEP 12 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 2 PM EDT / 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FOR WATERS FROM APALACHICOLA TO DESTIN OUT 60 NAUTICAL MILES. * WINDS: EAST AROUND 20 KNOTS. * SEAS: 2 TO 4 FEET NEARSHORE...3 TO 5 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
1 follow-up statement
254 WHUS72 KTAE 121530 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1130 AM EDT WED SEP 12 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR WATERS FROM APALACHICOLA TO DESTIN OUT 60 NAUTICAL MILES... .ELEVATED EASTERLY WINDS WILL SLOWLY DECREASE LATE THIS MORNING AND EARLY THIS AFTERNOON...AND SHOULD FALL BELOW ADVISORY THRESHOLDS BY 1 PM CDT. WINDS SHOULD REMAIN AT EXERCISE CAUTION LEVELS...ABOVE 15 KNOTS...THROUGH AT LEAST TONIGHT. GMZ750-770-121800- /O.CON.KTAE.SC.Y.0035.000000T0000Z-120912T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1130 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: EAST AROUND 20 KNOTS. * SEAS: 3 TO 5 FEET...OCCASIONALLY UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 08-LAMERS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 9:14 PM EDT, 6 hours 18 minutes earlier.
Area forecast discussion, Sep 11, 9:14 PM EDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 914 PM EDT Tue Sep 11 2012 .UPDATE...The seabreeze was able to push bring just enough moisture inland this evening to generate a few showers in coastal Bay and Walton Counties. Updated the early evening portion of the forecast to push the 20 percent PoPs just inland in this area. Activity should end quickly over the next hour or so. Otherwise, expect another dry night over land areas with temperatures dropping into the mid 60s. Scattered mid-clouds and gradually increasing low-level moisture should prevent values much getting much lower. && .AVIATION (through 00Z Thursday)...VFR conditions are expected through the TAF period. There will be a mix of mid-high clouds with easterly surface winds. && .MARINE...Another easterly surge is expected overnight as high pressure remains parked along the mid-Atlantic coast. Winds will approach advisory levels over the eastern waters, but currently expected to remain in the exercise caution range. No significant changes are expected with the evening update. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 67 89 68 89 69 / 0 10 10 20 20 Panama City 70 89 71 88 72 / 20 20 10 30 30 Dothan 65 88 64 87 65 / 0 10 10 10 20 Albany 62 87 63 87 67 / 0 10 10 20 20 Valdosta 64 87 67 88 67 / 10 10 10 20 20 Cross City 64 89 69 90 68 / 10 20 10 40 30 Apalachicola 72 88 73 88 72 / 20 20 20 30 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && Camp/Barry
Hazardous weather outlook, Sep 11, 9:21 PM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 921 PM EDT TUE SEP 11 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-121000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 921 PM EDT TUE SEP 11 2012 /821 PM CDT TUE SEP 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GMZ730-750-755-765-770-775-121000- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 921 PM EDT TUE SEP 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... AN EASTERLY SURGE PATTERN WILL PERSIST OVER THE MARINE AREA TONIGHT WITH EXERCISE CAUTION WINDS LIKELY ESPECIALLY OVER THE WELL OFFSHORE WATERS. MARINERS ARE ENCOURAGED TO MONITOR THE SEAS IF VENTURING OUT TONIGHT OR DURING THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN EASTERLY SURGE PATTERN WILL PERSIST OVER THE MARINE AREA THROUGH THE WORK WEEK. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION IF VENTURING OUT AT NIGHT OR DURING THE MORNING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK/CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 3:34 AM EDT | Rip Current Statement | TAE | Franklin | 40 hr |
| Sep 12, 3:30 PM EDT | Small Craft Advisory | TAE | 23 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.